Bulletin (New Series) of the American Mathematical Society

Review: Constantin Bănică and Octavian Stănăsilă, Algebraic methods in the global theory of complex spaces

Robin Hartshorne

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 3 (1979), 566-567.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183544343

Citation

Hartshorne, Robin. Review: Constantin Bănică and Octavian Stănăsilă, Algebraic methods in the global theory of complex spaces. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 3, 566--567. https://projecteuclid.org/euclid.bams/1183544343


Export citation